# SDR FDEA201002030310

- Difficulty date: February 3, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC7384
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP LT HOR STAB INBD ELEVATOR FOUND DEEP DENT 1.50" X 1.50"   DEEP.068" ON UPPER SKIN.  REPAIRED SKIN IAW SRM 55-10-00 FIG.8 VOL.1
